ISSN: 1813-0410

Author : Abdul khalik Alkhafaji, Munir


On Fuzzy Semi T_0 and T_1Spaces on Fuzzy Topological Space on Fuzzy set

Munir Abdul khalik Alkhafaji; Shamaa Abd Alhassan Alkanee

journal of kerbala university, Volume 1, Issue 0, Pages 51-62

The aim of this paper to introduce fuzzy topological space on fuzzy set , fuzzy semi open set , some other class of fuzzy open sets and fuzzy semi T_0,fuzzy
semi T_1 space when (x y) ,the relation between them and some theorems by using the notions of fuzzy quasi-coincident .